# SDR CA151229002

- Difficulty date: December 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Raythn 400ARAYTHEON
- Engine: Pwa JT15D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Bypassing
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE GETTING READY FOR TAKEOFF, THE CREW REPORTED THAT THE OIL FILTER BYPASS INDICATION CAME ON MOMENTARILY AND WENT OUT WITH A CORRESPONDING SPIKE IN OIL PRESSURE INTO THE RED.  WHEN THEY BROUGHT THE THROTTLE BACK, THE OIL PRESSURE RETURNED TO THE GREEN. THE PILOT ABORTED THE TAKEOFF. OIL LEVEL VERIFIED AND FOUND VERY LOW, ACFT RETURNED TO THE HANGAR.
